MathSciNet Relay Station
MathSciNet bibliographic data
MR1402608 11R58 (11A55 11J70 11T55)
Thakur, Dinesh S. Exponential and continued fractions. J. Number Theory 59 (1996), no. 2, 248–261.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement